# SDR HEEA065462

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Stop
- Part number: 704A3363310951
- Condition: Separated
- Location: Spherical
- Part time: 1,411 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATION.  SERIAL NUMBERS REMOVED ARE 12839 AND 13244.  REPLACED WITH SERIAL NUMBERS 0920 AND 0926.
